# SDR UALA2013031401561

- Difficulty date: March 12, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 67,705 hours, 9,654 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21188604
- Part serial: 35A0062
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE DET CHANEL 2 E-E SMOKE.  UNABLE TO CLEAR MESSAGE.  REPLACED E-E COOLING SMOKE DETECTOR PER AMM, BITE TEST OK PER AMM.
